Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

PCOD, continuous bleeding, ovral-G and becosules, fever, hands and legs cold

Hi , I am 24 years old married woman. I have PCOD and my period was not stopping. Currently taking Ovral-G and Becosules as suggested by my Gynaecologist . From last 2 todays I have mild fever . My palm is shaking internally. My hands and legs are cold . Can any one suggest what is the reason for this ? Thanks in anticipation.
Asked On : Thu, 24 May 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
your situation might be because of blood loss leading to anaemia.i.e redued hemoglobin in your body.
i suggest you to do your comlete blood count and a peripheral smear.that will give you idea about ur hb levels and possibility of an infection.
u might have to start iron tablet or even inj.iron if intolerance develops.
also do urine routine and microscopy.
Answered: Fri, 25 May 2012
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response

Thanks for writing to us.
You are having generalised symptoms which need a careful clinical evaluation to find out the cause. Most likely such symptoms may arise due to iron deficiency, generaliosed viral infection or a vitamoin B complex or electrolyte imbalance. Please consult your physician for proper diagnosis and specific management.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor